Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Knee surgery, upper tibia fracture, swollen ankle due to masturbation. Safe to masturbate?

I had knee surgery, recently 1 month back met with accident and my upper tibia got fractured. 2 plates have been fitted in my knee during surgery. Its been now, 1 month now after my surgery took place. Would you please tell me, if masturbation is harmful in such case. Since surgery, I masturbated 3-4 times successfully without any problem, but in last try, my ankle got swollen and got red hence I have got scared. Is masturbation leading to swelling?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello,

Thanks for posting your query.

Masturbation is not harmful in such case. But excessive masturbation is not good.

your swollen ankle is not due to masturbation.

Regards.
Dr Saurabh Gupta
Orthopaedic surgeon.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor